Amiodarone Toxicity

Seek immediate medical attention if you believe you have overdosed on amiodarone (Cordarone®, Pacerone®, Nexterone®). Taking too much of this medication can lead to amiodarone toxicity, which can lead to life-threatening complications.
 
Possible symptoms of an overdose include:
 
  • Nausea
  • Vomiting
  • A slow heart rate (bradycardia)
  • Low blood pressure (hypotension)
  • Liver damage.
 
Treating this type of overdose will likely consist of supportive care to treat any symptoms that occur. A healthcare provider may also administer activated charcoal or "pump the stomach" to help reduce the amount of amiodarone absorbed into the bloodstream.
 
(To learn more about toxicity symptoms, click Amiodarone Overdose. This full-length article describes other potential complications that may occur and how your healthcare provider will treat any overdose symptoms.)
10 Foods That Lower Cholesterol
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.